Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone I am back for whoever remembers me :D lol well I am done with accutane and I am free from acne, though recently I started a diet to gain weigh, which includes a lot of protein intake. About 140gms per day. I started this last week and today I have about 5 pimples. I did my search today all day long and I am trying to find if high protein intake can cause acne or anything like that. Can someone pelase tell me if they have had the same problem? anyone can help me on this ? Thank You!!

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Are you trying to gain weight, or muscle? I'm assuming it's muscle, and that you're coupling it with weight training. Lifting heavy weights will increase Testosterone levels, and most like bring on some acne. Many people will disagree, but they're usually taking Accutane and the odds of seeing the acne whilst on it are slim.

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

well this sucks, so i cant workout without breaking out ?

Well eventually Testosterone levels should plateau. You can look into taking fish oils to reduce inflammation, that can help alot. I personally think that building triggers it. The best way to find out is by doing it. Give it three months of proper training, then see what happens. Your skin may not break out that much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×